# SDR 9708816730

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- System (JASC): 3150 · Central Warning
- Part: Aural Warn
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE AURAL WARNING HORN SOUNDED AFTER LANDING GEAR RETRACTION AND FLAPS LOWERED TO 25 DEGREES.  RECYCLED LANDING GEAR AND ALL GEAR INDICATED DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED A3, A6, AND A11 LOGIC CARDS IN AURAL WARNING MODULE, OPERATIONAL CHECK GOOD.
